Patient: I had unprotected intercourse on 27th april. The next day i took an ipill after 15 hrs or so also the guy says he didnt ejaculate inside me. On 8th may i had brownish color discharge from my vigina it went on for 4 days. It was a mild flow. Then from 14th may to 16th may i had mild bleeding not a proper period. My last month periods date was 19th april. I had also taken a home pregnancy test on 20th. Which showed negative. And one on 27th. Which also gave a negative result. So i want to know what is wrong. Would i have my periods now or what i had on 14th was my periods. Is there any posibility of conceiving. Is all this a side effect of ipll. Would i have a proper period next month
Doctor: Thank you for writing to us.It is possible that you have irregular periods when you take contraception and also when you have sex. Another reason can be that in the young adolescent age group, the periods tend to be irregular. See a Doctor if this continues for another 6 days. All the best.Hope this helps you.